# SDR DALA13026683218

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311332220001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND COCKPIT FLOOR STRUCTURE LT SIDE AT FWD FR 11, Y765 LOWER CORNER WEB CRACKED.  FOUND TO FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 205, SHT 1.  REPLACED CRACKED WEB, BATCH IAW SRM 51-42-11 & DWG D53113219; CRACK DIM 0.700".
